MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 31.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 31.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Catalog Number 2296003225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the blade broke where it fits into the handpiece.No further information was provided.
 
Additional Manufacturer Narrative
H6; the reported product involved with this event was not returned for evaluation.The reported malfunction of blade breakage was confirmed by way of photo evidence provided in this case where it was observed a blade broken at the blade mount.Without the blade, the root cause cannot be determined this case.Device not available for return.
 
Event or Problem Description

Brand Name
PRECISION THIN (9.0 X 0.38 X 31.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8717414
Report Number0001811755-2019-02093
Device Sequence Number2022334
Product Code GFA
UDI-Device Identifier04546540046550
UDI-Public04546540046550
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Catalogue Number2296003225
Device Lot Number18188027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1